Forced second order nonlinear oscillation. (English) Zbl 0237.34060


34C25 Periodic solutions to ordinary differential equations
Full Text: DOI


[1] Bobisud, L.E, Oscillation of solutions of damped nonlinear equations, SIAM J. appl. math., 19, 601-606, (1970) · Zbl 0206.38005
[2] Coles, W.J, Oscillation criteria for nonlinear second-order equations, Ann. mat. pura appl., 82, 123-134, (1969) · Zbl 0188.15304
[3] Teufel, H, Second order nonlinear oscillation—deviating arguments, Monatsh. math., 75, 341-345, (1971) · Zbl 0204.40802
[4] {\scH. Teufel, Jr.}, Estimation and extension for nonlinear oscillators, to appear.
[5] Waltman, P, A note on an oscillation criterion for an equation with a functional argument, Canad. math. bull., 11, 593-595, (1968) · Zbl 0186.42205
[6] Wong, J.S.W, On second order nonlinear oscillation, Funk. ekvac., 11, 207-234, (1969) · Zbl 0184.12202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.